# SDR HEEA075927

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,132 hours
- Engine: Allsn 250C30S
- Engine time: 13,359 hours
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Part serial: BR39407
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE N2, T5, FUEL FLOW AND N1 ALL BLEED OFF PRIOR TO REACHING ENGINE LIMITING CHECK PARAMETERS. REPLACED WITH SERVICEABLE PART.
